MAUDE Adverse Event Report: PTS DIAGNOSTICS CARDIOCHEK PLUS ANALZYER; CLINICAL CHEMISTRY ANALYZER

PTS DIAGNOSTICS CARDIOCHEK PLUS ANALZYER; CLINICAL CHEMISTRY ANALYZER
Model Number 5700411
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported that the analyzer was "initially getting hot" when they went back to use it again it "got extremely hot".There were no allegations of patient/user harm.There were no allegations of incorrect results.Currently it is unknown whether or not the device may have malfunctioned, as the allegation could not be duplicated.It is known that improper insertion of batteries - in any device - may result in overheating, battery leakage, etc., which is stated in the labeling of most battery manufacturers.
 
Event or Problem Description
The customer reported that the analyzer was "initially getting hot" when they went back to use it again it "got extremely hot".There were no allegations of patient/user harm.There were no allegations of incorrect results.

Brand Name
CARDIOCHEK PLUS ANALZYER
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
PTS DIAGNOSTICS
7736 zionsville road
indianapolis IN 46278
MDR Report Key8812244
Report Number1836135-2019-00050
Device Sequence Number3082094
Product Code CGA
UDI-Device Identifier00304040037713
UDI-Public(01)00304040037713(8012)109
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K140068
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5700411
Device Catalogue Number5700411
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/08/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2019
Initial Report FDA Received Date07/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1